# SDR ABXR20100625007

- Difficulty date: April 23, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N880DA
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Engine: Pwa JT8D219
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 993750834
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ABXR) DURING A HEAVY MX, THE RT WING L/E RIB, UPPER AFT END WAS FOUND CRACKED IN SEVERAL PLACES. APPROX XRS 290.  REPAIRED RIB STA. XRS 290 IAW SRM.
